# SDR CA960229002

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Oil Leak
- Location: Apu
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER SITTING FOR 1.5 HOURS WITH APU AND AIR CONDITIONING RUNNING, THE CABIN BECAME CONTAMINATED WITH FUMES. THE AIRCRAFT WAS AIRED OUT AND THE APU INOP'D. APPEARS TO BE AN INTERNAL OIL LEAK IN THE APU. SUBMITTER SUSPECTS COMPANY CAMPAIGN TO CHANGE FROM EXXON 2380 OIL TO CASTROL 5000. OIL IS BEING CHANGED BACK TO EXXON 2380 AND OIL LEAK FIXED. SIMILAR PROBLEMS IN MAIN ENGINES.
